# SDR SIMA200215101

- Difficulty date: May 23, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N726AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145314
- Engine: Allsn AE3007A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, FOUND PREVIOUS REPAIR BETWEEN FRAMES 19 AND 20, AND STRINGER 15 AND 17L, RIVETS IMPROPERLY INSTALLED.  REMOVED PREVIOUS REPAIR DOUBLER, INSTALLED IAW STANDARD SRM PRACTICES.
